# SDR DXTA2011030304488

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 10,611 hours, 6,685 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bungee
- Part number: 67603532
- Part serial: 44
- Condition: Binding
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

JAMMED ELEVATOR CONTROL IN FLIGHT. REQUIRED FLIGHT CONTROLS TO BE SPLIT IN FLIGHT.  R & R THE VARIABLE FEEL BUNGEE ON RT ELEVATOR IAW THE MM CH 27-33-00. OPS CHECK IS GOOD.  R & R ELEVATOR PITCH MODULE NK122 IAW MM CH 24-53-00 OPS CHECKS ARE GOOD.
